# SDR CALA2024072302084

- Difficulty date: July 10, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 35,778 hours, 12,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A854030
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) R/H FUSELAGE STA 251.5 AT STRINGER 17R SKIN IS DENTED.  TRANSCRIBED FROM HAECO GSO NR 9286031 EVALUATE DENT AND FOUND W= 2.0 Y= .080 W/Y= 25 OUT OF LIMITS IAW B737-900ER SRM 53-00-01-1A FG. 103. FABRICATED FUSELAGE SKIN REP AIR AND INSTALLED IAW UNITED EC/RA 5311-03242  REF HAECO GSO MECH REF HAECO GSO INSP
